# SDR MWEA010375

- Difficulty date: March 26, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101415
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF GOUGES ON TOP AND BOTTOM OF OUTER PAN IN THE RADIUS AFT CARGO DOOR.   BLENDED GOUGES, FABRICATED, LOCATED, DRILLED AND INSTALLED DOUBLER.
